RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Analytic Number Theory, 2015, Pages 83–92 (Mi anthe1)  

Large Gaps Between Consecutive Prime Numbers Containing Perfect Powers

K. Forda, D. R. Heath-Brownb, S. Konyaginc

a Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, IL, 61801, USA
b Mathematical Institute, Radcliffe Observatory Quarter, Woodstock Road, Oxford, OX2 6GG, UK
c Steklov Mathematical Institute, 8 Gubkin Street, Moscow, 119991, Russia

Funding Agency Grant Number
National Science Foundation DMS-1201442
Engineering and Physical Sciences Research Council EP/K021132X/1
Russian Foundation for Basic Research 14-01-00332
Ministry of Education and Science of the Russian Federation Nsh-3082.2014.1
The first author was supported by NSF grant DMS-1201442. The research of the second author was supported by EPSRC grant EP/K021132X/1. The research of the third author was partially supported by Russian Foundation for Basic Research, Grant 14-01-00332, and by Program Supporting Leading Scientific Schools, Grant Nsh-3082.2014.1.


DOI: https://doi.org/10.1007/978-3-319-22240-0_5


ArXiv: 1411.6543
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/anthe1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019